# SDR GAIA04096

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NOSE WW RT SIDE WEB STA 268.25 HAS MANY REPAIRS OVERLAPPED.  REF FASI NR 86351, INSTALL DOUBLER REPAIR IAW SRM 51-40-2 AND S/E 727 53-0145, REV 1.
